Publication

Double spectral representations of single loop amptitudes with k vertices: k ≥ 4

Frederiksen, J. S., 1974, In : Journal of Mathematical Physics. 15, 11, p. 1826-1834 9 p.

Research output: Contribution to journalArticleAcademicpeer-review

APA

Frederiksen, J. S. (1974). Double spectral representations of single loop amptitudes with k vertices: k ≥ 4. Journal of Mathematical Physics, 15(11), 1826-1834. https://doi.org/10.1063/1.1666547

Author

Frederiksen, J.S. / Double spectral representations of single loop amptitudes with k vertices : k ≥ 4. In: Journal of Mathematical Physics. 1974 ; Vol. 15, No. 11. pp. 1826-1834.

Harvard

Frederiksen, JS 1974, 'Double spectral representations of single loop amptitudes with k vertices: k ≥ 4', Journal of Mathematical Physics, vol. 15, no. 11, pp. 1826-1834. https://doi.org/10.1063/1.1666547

Standard

Double spectral representations of single loop amptitudes with k vertices : k ≥ 4. / Frederiksen, J.S.

In: Journal of Mathematical Physics, Vol. 15, No. 11, 1974, p. 1826-1834.

Research output: Contribution to journalArticleAcademicpeer-review

Vancouver

Frederiksen JS. Double spectral representations of single loop amptitudes with k vertices: k ≥ 4. Journal of Mathematical Physics. 1974;15(11):1826-1834. https://doi.org/10.1063/1.1666547


BibTeX

@article{ee1ff853208b4858aa2c7888f4ec464e,
title = "Double spectral representations of single loop amptitudes with k vertices: k ≥ 4",
abstract = "A method developed in several previous papers is combined with the method of induction to derive double dispersion relations, with Mandelstam boundary, for the class of single loop amplitudes with four or more vertices. The spectral functions are expressed as integral representations and restrictions on the masses and kinematic invariants for which dispersion relations are valid are found. It is also discussed how representations for the low order single loop amplitudes can be obtained for wider ranges of these variables.",
author = "J.S. Frederiksen",
year = "1974",
doi = "10.1063/1.1666547",
language = "English",
volume = "15",
pages = "1826--1834",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "AMER INST PHYSICS",
number = "11",

}

RIS

TY - JOUR

T1 - Double spectral representations of single loop amptitudes with k vertices

T2 - k ≥ 4

AU - Frederiksen, J.S.

PY - 1974

Y1 - 1974

N2 - A method developed in several previous papers is combined with the method of induction to derive double dispersion relations, with Mandelstam boundary, for the class of single loop amplitudes with four or more vertices. The spectral functions are expressed as integral representations and restrictions on the masses and kinematic invariants for which dispersion relations are valid are found. It is also discussed how representations for the low order single loop amplitudes can be obtained for wider ranges of these variables.

AB - A method developed in several previous papers is combined with the method of induction to derive double dispersion relations, with Mandelstam boundary, for the class of single loop amplitudes with four or more vertices. The spectral functions are expressed as integral representations and restrictions on the masses and kinematic invariants for which dispersion relations are valid are found. It is also discussed how representations for the low order single loop amplitudes can be obtained for wider ranges of these variables.

U2 - 10.1063/1.1666547

DO - 10.1063/1.1666547

M3 - Article

VL - 15

SP - 1826

EP - 1834

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 11

ER -

ID: 6026642